# SDR AALA202403206110

- Difficulty date: March 18, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N601AW
- Make and model: Airbus A320-232
- Aircraft serial: 1935
- Aircraft time: 64,330 hours, 26,845 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 6153
- Condition: No Test
- Location: Zone 200 - Fuse
- Part time: 63,182 hours, 27,272 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SUBSEQUENT EMERGENCY LIGHT TESTS REVEAL MULTIPLE EMERGENCY ESCAPE PATH LIGHT INOPERATIVE. INSTALLED SERVICEABLE EMERGENCY POWER SUPPLY UNITS AT POSITIONS 10WL AND 13WL (AALA202403200730)
